RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1994, Volume 58, Issue 5, Pages 124–171 (Mi izv764)  

This article is cited in 11 scientific papers (total in 11 papers)

Graphs with projective suborbits. Cases of small characteristics. I

V. I. Trofimov

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Abstract: This article is devoted to a positive solution, announced earlier by the author, of the question of boundedness of orders of stabilizers of vertices of connected finite symmetric graphs with projective suborbits. The case when the characteristic of the field is 3 and the automorphism group of the graph acts intransitively on its 3-arcs is considered. (The case when the characteristic of the field is 3 and the group acts transitively on the 3-arcs of the graph will be considered in Part II of this paper.) In parallel, some cases of a field of characteristic 2 are studied.

Full text: PDF file (2749 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Izvestiya Mathematics, 1995, 45:2, 353–398

Bibliographic databases:

UDC: 512.542+512.544.42
MSC: Primary 05C25; Secondary 20B25
Received: 02.06.1993

Citation: V. I. Trofimov, “Graphs with projective suborbits. Cases of small characteristics. I”, Izv. RAN. Ser. Mat., 58:5 (1994), 124–171; Russian Acad. Sci. Izv. Math., 45:2 (1995), 353–398

Citation in format AMSBIB
\Bibitem{Tro94}
\by V.~I.~Trofimov
\paper Graphs with projective suborbits. Cases of small characteristics.~I
\jour Izv. RAN. Ser. Mat.
\yr 1994
\vol 58
\issue 5
\pages 124--171
\mathnet{http://mi.mathnet.ru/izv764}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1307314}
\zmath{https://zbmath.org/?q=an:0849.05032}
\transl
\jour Russian Acad. Sci. Izv. Math.
\yr 1995
\vol 45
\issue 2
\pages 353--398
\crossref{https://doi.org/10.1070/IM1995v045n02ABEH001645}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TQ08600007}


Linking options:
  • http://mi.mathnet.ru/eng/izv764
  • http://mi.mathnet.ru/eng/izv/v58/i5/p124

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum Cycle of papers

    This publication is cited in the following articles:
    1. V. I. Trofimov, “Graphs with projective suborbits. Cases of small characteristics. II”, Russian Acad. Sci. Izv. Math., 45:3 (1995), 559–576  mathnet  crossref  mathscinet  zmath  isi
    2. V. I. Trofimov, “Pismo v redaktsiyu”, Izv. RAN. Ser. matem., 59:4 (1995), 221–221  mathnet  mathscinet
    3. V. I. Trofimov, “Graphs with projective suborbits. Exceptional cases of characteristic 2. I”, Izv. Math., 62:6 (1998), 1221–1279  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. V. I. Trofimov, “Graphs with projective suborbits. Exceptional cases of characteristic 2. II”, Izv. Math., 64:1 (2000), 173–192  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. V. I. Trofimov, “Graphs with projective suborbits. Exceptional cases of characteristic 2. III”, Izv. Math., 65:4 (2001), 787–822  mathnet  crossref  crossref  mathscinet  zmath
    6. V. I. Trofimov, “Graphs with projective suborbits. Exceptional cases of characteristic 2. IV”, Izv. Math., 67:6 (2003), 1267–1294  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. Ivanov A.A., Shpectorov S.V., “Amalgams determined by locally projective actions”, Nagoya Mathematical Journal, 176 (2004), 19–98  isi
    8. Trofimov V.I., Weiss R.M., “The group E-6(q) and graphs with a locally linear group of automorphisms”, Mathematical Proceedings of the Cambridge Philosophical Society, 148:1 (2010), 1–32  crossref  isi  elib
    9. Praeger Ch.E. Spiga P. Verret G., “Bounding the Size of a Vertex-Stabiliser in a Finite Vertex-Transitive Graph”, J. Comb. Theory Ser. B, 102:3 (2012), 797–819  crossref  isi
    10. Giudici M. Morgan L., “A Class of Semiprimitive Groups That Are Graph-Restrictive”, Bull. London Math. Soc., 46:6 (2014), 1226–1236  crossref  isi
    11. Guo S. Li Ya. Hua X., “(G,s)-Transitive Graphs of Valency 7”, Algebr. Colloq., 23:3 (2016), 493–500  crossref  mathscinet  zmath  isi  scopus
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:177
    Full text:65
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019